RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Adv. Math., 2016, Volume 292, Pages 707–754 (Mi admat5)  

Symmetric powers in abstract homotopy categories

S. Gorchinskiyab, V. Guletskiĭc

a Steklov Mathematical Institute, Gubkina str. 8, 119991, Moscow, Russia
b AG Laboratory, HSE, Vavilova str. 7, 117312, Moscow, Russia
c Department of Mathematical Sciences, University of Liverpool, Peach Street, Liverpool L69 7ZL, United Kingdom

Funding Agency Grant Number
Engineering and Physical Sciences Research Council EP/I034017/1
Ministry of Education and Science of the Russian Federation MK-5215.2015.1
Russian Foundation for Basic Research 13-01-12420
14-01-00178
The research is done in the framework of the EPSRC grant EP/I034017/1 "Lambda-structures in stable categories". The first named author acknowledges the support of the grants MK-5215.2015.1, RFBR 13-01-12420, 14-01-00178 and the subsidy granted to the HSE by the Government of the Russian Federation for the implementation of the Global Competitiveness Program. The second named author is grateful to the Institute for Advanced Study in Princeton for the support and hospitality in 2004-2006, where and when this work began.


DOI: https://doi.org/10.1016/j.aim.2016.01.011


Bibliographic databases:

Document Type: Article
Received: 21.02.2015
Revised: 16.12.2015
Accepted:26.01.2016
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/admat5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:91

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019